advertisement
Question
Posted by: brendz | 2008/01/15

Blood patches just under the skin'

My Mom is taking Plavex after open heart surgery. Should she merely bump herself blood appears to rise to just under the skin. If this breaks open, it bleeds, but a very dark thick blood. How can we prevent the blood patches forming?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Brendz
Her blood may now be too thin - ask your doctor to check her coagulation with blood test. The dark blood is because it is venous blood that leaks out.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Heather | 2009/02/14

My hands keep on getting blisters which take a long time to heel and leave terrible marks. I have had blood tests and the GP has sent the fluid from the blister for testing however everything has come back negative. My skin seems very thin and I am only 49. Could this be skin cancer? What can I do?

Reply to Heather

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement